Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Kansas City, MO

June 25, 2015Clinton County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 25, 2015, 11:37 PM CDT for Clinton County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 11:37 PM CDT (04:37 UTC)
Expired
Jun 26, 2015, 5:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Clinton County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:38 AM CDTFLASH FLOODTurney, MOFLOODED ROADWAY AT 292ND ST. AND GALL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 181 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2319 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WGUS53 KEAX 260437
FFWEAX
MOC049-261030-
/O.NEW.KEAX.FF.W.0042.150626T0437Z-150626T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLINTON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 530 AM CDT

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. RADAR ESTIMATES OVER TWO INCHES HAVE ALREADY FALLEN 
ACROSS THE WARNED AREA...AND ADDITIONAL RAINFALL IS EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GOWER...LATHROP AND PLATTSBURG.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 35 AND 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3972 9460 3969 9421 3948 9421 3950 9460

$$

BLAIR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 10:59 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 25, 10:59 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 PM CDT Thu Jun 25 2015

.DISCUSSION...
Issued at 402 PM CDT THU JUN 25 2015

SURFACE OBSERVATIONS INDICATE THAT THERE IS A STATIONARY BOUNDARY
SEPARATING RATHER COOL AIR, CHARACTERIZED BY TEMPERATURES IN THE 70S
NORTH OF THE BOUNDARY AND TEMPERATURES WELL INTO THE 90S SOUTH OF
THE BOUNDARY. THE BEST IDEA OF WHERE THIS BOUNDARY IS CURRENTLY
LOCATED IS GENERALLY ALONG A E-W LINE BETWEEN KCNK AND KIRK. THIS
BOUNDARY ALSO SHOWS UP ON VISIBLE SATELLITE IMAGERY AS A MORE DENSE
STRATO-CU DECK ALONG THAT PREVIOUSLY NOTED E-W LINE. RADAR TRENDS
AND IR IMAGERY INDICATES THAT CONVECTION HAS ALREADY COMMENCE IN SE
NEBRASKA, BUT THIS APPEARS TO ASSOCIATED WITH A SUBTLE SHORTWAVE
TROUGH MOVING ACROSS NE KANSAS AND SE NEBRASKA. THESE STORMS ALSO
APPEAR TO BE NORTH OF THE FRONTAL BOUNDARY AND LIKELY ELEVATED IN
NATURE.

THE CONVECTIVE EVOLUTION FOR TODAY AND TONIGHT IS STARTING TO TAKE
SOME SHAPE, AS THE BOUNDARY IS A GOOD PLACE TO LOOK FOR INITIAL
CONVECTION. THE ATMOSPHERE IS STILL A BIT CAPPED OFF, SO DEVELOPMENT
IS MAYBE STILL ANOTHER COUPLE HOURS AWAY, BUT AS THAT SHORTWAVE
TROUGH MOVES INTO THE AREA THERE COULD BE ENOUGH SUPPORT FOR ASCENT
TO GET SOME STORMS TO GO UP ALONG THAT MAXIMIZED
CONFLUENCE/CONVERGENCE ALONG THE SURFACE BOUNDARY. AS FAR AS SEVERE
WEATHER IS CONCERNED, THERE IS PLENTY OF INSTABILITY AND SHEAR TO
FORM SOME ORGANIZED ROTATING STORMS. THE AREA WITH THE BEST
COMBINATION OF CAPE AND SHEAR IS RIGHT ALONG AND NORTH OF THE
BOUNDARY, WHERE THE N/NE WINDS MAXIMIZE THE DEEP LAYER SHEAR.
HOWEVER IN THIS ENVIRONMENT IT'S MORE LIKELY THAT STORMS WILL BE
ELEVATED, SO HAIL WOULD BE THE PRIMARY CONCERN ACROSS FAR NE KANSAS
AND NORTHERN MISSOURI. ALONG AND SOUTH OF THE BOUNDARY CAPE IS
MAXIMIZED AROUND 3500 TO 4500 J/KG OF ML CAPE, BUT THE SHEAR ISN'T
QUITE AS HIGH. SO ESSENTIALLY THE BIGGEST CONCERN FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF INTERSTATE 70 AS THAT BOUNDARY WILL SAG A
BIT SOUTH WITH TIME THROUGH THE EVENING.

THE MAIN CONCERN FOR THIS EVENT WILL TAKE SHAPE DURING THE OVERNIGHT
HOURS WHEN A MORE SIGNIFICANT TROUGH, WHICH IS CURRENTLY UPSTREAM IN
THE SD/NE BORDER REGION WILL MOVE INTO THE AREA. THIS WAVE WILL
CERTAINLY BRING ENOUGH SUPPORT FOR MID LEVEL ASCENT TO KICK OFF
WIDESPREAD THUNDERSTORM ACTIVITY THROUGHOUT THE FORECAST AREA. DEEP
LAYER SHEAR VECTORS OUT OF THE WEST, AND ORIENTED PARALLEL TO THE
BOUNDARY WILL AID IN A TRAINING TYPE OF STORM EVOLUTION, WHERE
MULTIPLE STORMS WILL GO OVER THE SAME AREAS. THIS MIGHT BE A MOOT
DETAIL CONSIDERING THE WIDESPREAD NATURE OF THE STORMY ACTIVITY.
PWAT VALUES ARE RATHER HIGH, WITH THE LATEST NAM INDICATING 1.8 TO
2.2 INCHES OF PWAT THROUGH THE LATE EVENING AND OVERNIGHT PERIOD.
CURRENT SPC MESOANLYSIS INDICATES NEARLY 1.6 TO 1.9 INCHES OF PWAT
IN PLACE ALREADY. SO CONSIDERING THE AMOUNT OF MOISTURE IN PLACE,
THERE IS HIGH CONFIDENCE IN WIDESPREAD MODERATE TO HEAVY RAIN ACROSS
THE ENTIRE AREA. THE HIGHLIGHTED CORRIDOR FOR THE BEST CHANCE FOR
THE HIGHEST RAIN TOTALS IS A BIT UNCLEAR, WITH CURRENT QPF AND POP
FORECAST INDICATING AN AREA ALONG AND JUST NORTH OF THE MISSOURI
RIVER AS BEING THE FAVORED CORRIDOR FOR THE 4+ INCH RAIN TOTALS, BUT
MORE RECENT MODEL RUNS, NAMELY THE 18Z NAM AND THE 12Z GFS INDICATE
A BIT OF A SOUTHERN SHIFT TO THAT CORRIDOR. SO ANYWHERE BETWEEN HWY
36 AND HWY 50 APPEAR TO BE IN THE CROSS HAIRS FOR HEAVY RAIN. WHILE
THE SOILS SOUTH OF THE MO RIVER HAVE DRIED OUT A BIT OVER THE LAST
FEW DAYS, WITH PERSISTENT DRY WEATHER IT WILL STILL ONLY LIKELY HOLD
A COUPLE INCHES BEFORE SATURATION. AREAS NORTH OF THE MO RIVER ARE
SATURATED AND ANY HEAVY RAIN ACROSS THAT AREA WILL LIKELY RESULT IN
FLASH FLOODING. AREA STREAMS ARE ALREADY SWOLLEN FROM RECENT HEAVY
RAINS, SO CAPACITY BEFORE FLOODING IN THESE STREAMS IS MINIMAL. THE
RESULT WILL LIKELY BE A WIDESPREAD FLOODING/FLASH FLOODING THREAT
FOR THE ENTIRE AREA, WITH JUST ABOUT EVERYONE GETTING OVER AN INCH
OF RAIN, WITH SOME AREAS GETTING 4+ INCHES OF RAIN. AND OF COURSE
LOCALIZED AREAS COULD SEE PERHAPS 6+ INCHES OF RAIN. WHILE STORMS
COULD START AS EARLY AS THIS EVENING, THE BULK OF THE STORMY
ACTIVITY WILL TAKE PLACE OVERNIGHT BETWEEN MIDNIGHT AND 9AM, WITH
RAIN LIKELY ONGOING THROUGH THE MORNING. EXPECT GRADUAL
DISSIPATION/MOVEMENT SOUTH OF THE RAIN THROUGH THE DAYTIME ON
FRIDAY, EVENTUALLY CLEARING THE AREA BY FRIDAY AFTERNOON.

SURFACE RIDGE NOSES INTO THE AREA FOR THE WEEKEND, BRINGING
TEMPERATURES BACK INTO THE 80S FOR HIGHS, LEADING TO A MUCH KINDER
AND GENTLER WEEKEND. BY EARLY NEXT WEEK, THE SURFACE RIDGE MOVES
EAST AND SOUTHERLY WINDS RETURN TO THE AREA BRINGING WARMTH AND
MOISTURE BACK TO THE FORECAST AREA. THIS WILL HELP REINTRODUCE SOME
RAIN CHANCES, BUT OF COURSE THAT FAR IT IT'S TOUCH TO GAUGE
TIMING/IMPACTS, SO WILL REFINE THOSE PERIODS AS THEY APPROACH.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1100 PM CDT THU JUN 25 2015

Multiple rounds of thunderstorms with heavy rain to impact the
terminals overnight. Main threat with these storms will be heavy
rainfall and flooding. Storms are developing over north central
Kansas and moving into northwest Missouri at this time and will begin
to iapproach KSTJ and KMCI around 08Z...then move east and south to
KMKC and KIXD. By around 12Z the storms will have moved east but a
lingering MVFR or IFR ceiling will likely persist until mid morning.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday afternoon FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through Friday afternoon FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

&&

DISCUSSION...Leighton
AVIATION...Adolphson
Hazardous weather outlook, Jun 25, 3:47 AM CDT, 19 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT THU JUN 25 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-260900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
347 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S WILL LEAD TO
 DANGEROUSLY HIGH HEAT INDEX VALUES SOUTH OF ROUTE 36. HEAT INDEX
 VALUES WILL RANGE FROM 96 TO 101 DEGREES THIS AFTERNOON.

 A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE REGION TONIGHT. AS THIS
 OCCURS...THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE POSSIBLE ACROSS
 EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHERN MISSOURI. SOME OF
 THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
 REMAINING THE BIGGEST THREATS. IN ADDITION...HEAVY RAINS MAY LEAD TO
 FLASH FLOODING...ESPECIALLY ACROSS AREAS THAT HAVE NEARLY SATURATED
 SOILS FROM HEAVY RAINFALL IN RECENT WEEKS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
 PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 25, 9:05 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT THU JUN 25 2015

MOZ029-260230-
CLAY MO-
905 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY UNTIL 930 PM
CDT...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF PLEASANT VALLEY...OR 6 MILES
NORTHWEST OF LIBERTY...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LIBERTY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 16 AND 24.
  I-435 LOOP FROM MILE MARKERS 41 TO 48.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3935 9432 3924 9434 3926 9459 3936 9458
TIME...MOT...LOC 0206Z 277DEG 14KT 3929 9450

BLAIR
Local storm report, Jun 25, 9:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 SW MARSHALL           39.11N 93.21W
06/25/2015  E1.50 INCH       SALINE             MO   TRAINED SPOTTER

&&

JWELSH
Special weather statement, Jun 25, 9:54 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT THU JUN 25 2015

MOZ030-037-260330-
JACKSON MO-RAY MO-
954 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY AND NORTHEASTERN
JACKSON COUNTIES UNTIL 1030 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MISSOURI CITY...OR 5 MILES NORTHWEST OF
BUCKNER...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKNER...SIBLEY...ORRICK AND LEVASY.

LAT...LON 3914 9433 3923 9430 3922 9423 3921 9421
      3922 9421 3921 9408 3914 9410 3914 9411
      3912 9410 3908 9411
TIME...MOT...LOC 0254Z 283DEG 16KT 3918 9426

BLAIR
Local storm report, Jun 25, 9:55 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 SW MARSHALL           39.11N 93.21W
06/25/2015  E60 MPH          SALINE             MO   TRAINED SPOTTER

&&

JWELSH
Local storm report, Jun 25, 9:56 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       1 SW MARSHALL           39.11N 93.21W
06/25/2015  E3.25 INCH       SALINE             MO   TRAINED SPOTTER

            BETWEEN 715 PM TO 740 PM

&&

JWELSH
Local storm report, Jun 25, 11:11 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             2 W CHULA               39.92N 93.51W
06/25/2015  E1.00 INCH       LIVINGSTON         MO   LAW ENFORCEMENT

0530 PM     HAIL             CHULA                   39.92N 93.48W
06/25/2015  E1.75 INCH       LIVINGSTON         MO   PUBLIC

0555 PM     TSTM WND DMG     2 W MEADVILLE           39.79N 93.34W
06/25/2015                   LINN               MO   EMERGENCY MNGR

            NUMEROUS 6 TO 10 INCH TREE LIMBS LAYING ACROSS HWY 36
            NEAR MEADVILLE.

0558 PM     TSTM WND DMG     MEADVILLE               39.79N 93.30W
06/25/2015                   LINN               MO   EMERGENCY MNGR

            TREE LIMBS DOWN, 18 INCHES IN DIAMETER.

0610 PM     TSTM WND DMG     BROOKFIELD              39.79N 93.08W
06/25/2015                   LINN               MO   PUBLIC

            BROKEN TREE LIMB, 12 INCHES IN DIAMETER.

0610 PM     TSTM WND GST     BROOKFIELD              39.79N 93.08W
06/25/2015  E60.00 MPH       LINN               MO   BROADCAST MEDIA

            SEVERAL TREE LIMBS BROKEN IN THE WIND. LASTED FOR SEVERAL
            MINUTES

0619 PM     HAIL             SUMNER                  39.65N 93.24W
06/25/2015  E1.25 INCH       CHARITON           MO   PUBLIC

0620 PM     HAIL             1 N SUMNER              39.67N 93.24W
06/25/2015  E0.75 INCH       CHARITON           MO   PUBLIC

0627 PM     TSTM WND DMG     5 E BRUNSWICK           39.42N 93.04W
06/25/2015                   CHARITON           MO   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ON HWY 24

0630 PM     TSTM WND DMG     MARCELINE               39.71N 92.95W
06/25/2015                   LINN               MO   EMERGENCY MNGR

            POWER LINES AND TREE LIMBS DOWN FROM STRONG WINDS.

0636 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   PUBLIC

            REPORT CAME IN VIA SOCIAL MEDIA.

0645 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   PUBLIC

0647 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.50 INCH       SALINE             MO   PUBLIC

            RECEIVED VIA SOCIAL MEDIA

0650 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   TRAINED SPOTTER

0651 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.75 INCH       SALINE             MO   TRAINED SPOTTER

0656 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.25 INCH       SALINE             MO   PUBLIC

0705 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   TRAINED SPOTTER

0707 PM     TSTM WND DMG     1 N MOBERLY             39.43N 92.44W
06/25/2015                   RANDOLPH           MO   EMERGENCY MNGR

            SHED BLOWN AWAY AND TREE LIMBS DOWN...A 35 TO 40 FOOT
            TALL TREE WAS BLOWN DOWN FROM THE WINDS

0710 PM     TSTM WND DMG     STRASBURG               38.76N 94.17W
06/25/2015                   CASS               MO   PUBLIC

            ISOLATED TREE DAMAGE. LIMB OF 6 INCHES SNAPPED. VIA
            SOCIAL MEDIA

0712 PM     TSTM WND GST     MOBERLY                 39.42N 92.44W
06/25/2015  M68.00 MPH       RANDOLPH           MO   AWOS

            61 KTS MEASURED AT MOBERLY

0715 PM     HAIL             1 SW MARSHALL           39.11N 93.21W
06/25/2015  E1.50 INCH       SALINE             MO   TRAINED SPOTTER

0715 PM     HAIL             MARSHALL                39.12N 93.20W
06/25/2015  E1.00 INCH       SALINE             MO   TRAINED SPOTTER

0715 PM     TSTM WND GST     1 SW MARSHALL           39.11N 93.21W
06/25/2015  E60.00 MPH       SALINE             MO   TRAINED SPOTTER

0720 PM     TSTM WND DMG     1 W CAIRO               39.51N 92.46W
06/25/2015                   RANDOLPH           MO   EMERGENCY MNGR

            TREES BLOWN ACROSS HWY Z AND HWY DD. PARTS OF MOBERLY ARE
            CURRENTLY WITHOUT POWER. CLIFTON HILL IS ALSO WITHOUT
            POWER.

0720 PM     TSTM WND DMG     1 E MOBERLY             39.42N 92.42W
06/25/2015                   RANDOLPH           MO   EMERGENCY MNGR

            SEVERAL TREES DAMAGED AND DOWN ALONG HWY 24 BETWEEN
            MOBERLY AND ROUTE YY.

0735 PM     TSTM WND GST     MARSHALL                39.12N 93.20W
06/25/2015  M61.00 MPH       SALINE             MO   AWOS

            55 KTS MEASURED IN MARSHALL

0745 PM     HAIL             3 SE LONE JACK          38.84N 94.13W
06/25/2015  E0.75 INCH       JACKSON            MO   PUBLIC

0745 PM     HEAVY RAIN       1 SW MARSHALL           39.11N 93.21W
06/25/2015  E3.25 INCH       SALINE             MO   TRAINED SPOTTER

            BETWEEN 715 PM TO 740 PM

0747 PM     HAIL             3 NE STRASBURG          38.79N 94.13W
06/25/2015  E0.75 INCH       CASS               MO   PUBLIC

0755 PM     FLASH FLOOD      MARSHALL                39.12N 93.20W
06/25/2015                   SALINE             MO   EMERGENCY MNGR

            HWY 240 NEAR HWY 41 NORTH CLOSED DUE TO WATER. PHOTO
            RECEIVED ON SOCIAL MEDIA SHOWS A VEHICLE HALF WAY
            SUBMERGED ON A ROAD IN MARSHALL.

0830 PM     FLASH FLOOD      MARSHALL                39.12N 93.20W
06/25/2015                   SALINE             MO   CO-OP OBSERVER

            IMPASSABLE ROADS AT ODELL AND MORROW STREET, ALONG WITH
            MIAMI STREET AND COLLEGE IN MARSHALL.

0830 PM     HEAVY RAIN       1 N MARSHALL            39.14N 93.20W
06/25/2015  M3.21 INCH       SALINE             MO   CO-OP OBSERVER

            SINCE 6 PM.

0852 PM     HEAVY RAIN       MARSHALL                39.12N 93.20W
06/25/2015  M4.16 INCH       SALINE             MO   TRAINED SPOTTER

            SINCE 6 PM

0905 PM     HEAVY RAIN       MARSHALL                39.12N 93.20W
06/25/2015  M4.10 INCH       SALINE             MO   TRAINED SPOTTER

            SINCE 6 PM

&&

JWELSH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline49 min
Jun 25, 7:32 PM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson43 min
Jun 25, 8:01 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 25, 8:01 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 25, 8:03 PM CDTFlash Flood WarningEAXSaline6 hr
Jun 25, 8:13 PM CDTSpecial Weather StatementEAXJohnson32 min
Jun 25, 8:22 PM CDTRiver Flood WarningEAXClay, Jackson, Ray5 days
Jun 25, 8:32 PM CDTRiver Flood WarningEAXLinn, Livingston58 hr
Jun 25, 9:05 PM CDTSpecial Weather StatementEAXClay25 min
Jun 25, 9:54 PM CDTSpecial Weather StatementEAXJackson36 min
Jun 25, 11:20 PM CDTAreal Flood AdvisoryEAXClinton3 hr
Jun 26, 12:30 AM CDTRiver Flood WarningEAXClay, Ray36 hr
Jun 26, 12:38 AM CDTSpecial Weather StatementEAXPlatte37 min
Jun 26, 12:39 AM CDTFlash Flood WarningEAXClay, Clinton8 hr
Jun 26, 1:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray33 min
Jun 26, 1:32 AM CDTFlash Flood WarningEAXLafayette, Ray6 hr
Jun 26, 1:43 AM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Lafayette, Ray47 min
Jun 26, 2:08 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette37 min
Jun 26, 2:13 AM CDTFlash Flood WarningEAXPettis, Saline7 hr
Jun 26, 2:27 AM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte6 hr
Jun 26, 2:38 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson, Lafayette, Pettis52 min
Jun 26, 4:35 AM CDTRiver Flood WarningEAXClay, Platte35 hr
Jun 26, 4:46 AM CDTAreal Flood AdvisoryEAXBates, Cass6 hr
Jun 26, 4:55 AM CDTAreal Flood AdvisoryEAXCooper4 hr
Jun 26, 5:30 AM CDTRiver Flood WarningEAXJohnson, Pettis50 hr
Jun 26, 5:30 AM CDTRiver Flood WarningEAXCooper44 hr
Jun 26, 6:00 AM CDTFlash Flood WarningEAXCooper4 hr
Jun 26, 7:20 AM CDTAreal Flood WarningEAXLafayette, Ray12 hr
Jun 26, 8:12 AM CDTAreal Flood WarningEAXClay, Clinton5 hr
Jun 26, 8:56 AM CDTAreal Flood WarningEAXCooper, Pettis, Saline16 hr
Jun 26, 9:14 AM CDTFlash Flood WarningEAXBates6 hr
Jun 26, 10:17 AM CDTAreal Flood WarningEAXAdair, Putnam, Schuyler15 hr
Jun 26, 2:52 PM CDTAreal Flood WarningEAXBates10 hr
Jun 26, 3:02 PM CDTRiver Flood WarningEAXBates, Cass, Henry44 hr
Jun 26, 6:52 PM CDTRiver Flood WarningEAXCass, Henry, Johnson36 hr
Jun 26, 6:52 PM CDTRiver Flood WarningEAXCarroll28 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.